# SDR UIEA2021022200397

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,971 hours, 18,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pack Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS IN THE DESCENT, QRH COULD NOT CLEAR IT(PERFORMED TS IAW FIM 21-51 FAULT TREE 847.  NO FAULT NOTED.  C/W PACK BITE W/ MIX MAN SENSOR LIGHT.  TRANSFER TO DMI 142739 PER MEL 21-51-03-01, CAT C, DUE 03MAR21.  REQ FURTHER TS WITH TECH SUPPORT.  DATE 22FEB21- LP 1491841 ITEM 3 - CVG - PERFORMED SYSTEM TEST PER BOEING 767 FIM 21-51 FAULT TREE 844.  SYSTEM OPERATIONAL TEST GOOD.  NO DEFECTS NOTED AT THIS TIME.  THIS ACTION CLEARS DMI 142739.  PLACARD REMOVED.  MCC NOTIFIED.)
